# SDR 2008UALA06035

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 25,211 hours, 10,355 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1AMDTA
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT, RTFL.  FOUND 22HQ CONNECTOR PIN-INSULATION ISSUES.  REPLACED SKIN AIR OUTLET VALVE. PUT VALVE AND CIRCUIT BREAKERS BACK TO NORMAL. OPS CHECKS OK.
